Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

aebales00

Member
  • Posts

    56
  • Joined

  • Last visited

Reputation

0 Neutral

About aebales00

  • Birthday 04/05/1982

Recent Profile Visitors

846 profile views
  1. MONTH 6!!!!!! To the couple of people that actually looked at this thing, I am so sorry that I haven't been updating. I have been so busy, and tired. Well, I am almost done with the tane and things are looking good. I never did have the feared "initial breakout" so I was glad about that. I haven't had a break out since around the middle of month 4, absolutely nothing. My lips have been incredilbly dry throughout the entire course, I haven't been able to get enough Aquaphor. I have noticed tha
  2. I am about 3 1/2 months through and I'm just starting to see results. My derm told me it could take a while and i have heard several people day they broke out until the end and then cleared up. Your derm should have given you more info.
  3. Try Walgreens www.walgreens.com and type Aquaphor where it says search.
  4. Hate to be rude,but how much do you weight??? The max of Accutane you can take is based on you body weight, example: I weight 160lbs. so the highest dose I will ever get will be 160 mg per day. Unless you weight really close to 200lbs I would call a doctor, any doctor just to be safe. We all know the harsh things that can happen on tane. It's much better to vbe safe than sorry.
  5. Thanks everybody! I was just worried that something more serious was going on with me.
  6. Proactive is and effing joke! It might temporarly controlacne,but it does not cure it. People should educate themselves before taking tane, then we dn't have tolisten to all this. I know there is a small chance of horrible side effects, but all I can do is hope and pray that I am not one of those few to experience them.
  7. Has anybody had issues with bruising easily while on Tane? I haven't heard of this being a side effect, but maybe it is and I just didn't know. I have noticed (2) bruises in the past few days and I have no idea how I even got them. Probably has nothing to do with Tane.......
  8. GRRRRRR!!! Everybody knows thart Accutane can have adverse effects, BUT not everybody has problems with it. I truly sympathizen with the people who have had adverse effects from TANE, but many many more that haven't had problems. Eating fast food will destroy your health in the long run, but millions of people eat it reguarly. I have known people who have literally almost lost their lives during child birth, but people still have babies. Everything in this world has risk., its sad, its scar
  9. Antibiotics also reduce the effectiveness of birth control pills and the birth control shot which isn't good for any women on Tane.
  10. AQUAPHOR!!!! I have tried evrything,including Bees wax and Aquaphor has worked the best.
  11. Ending month 2 Well, I am almost finished with month 2 on Accutane. I have had a couple of small cyst, but nothing too major. I can definately tell that my skin is less oily. Before it was always oily and now, nothing. My skin all over has gotten very dry, especially my arms, they itch all the time. Everytime I think my lips can't get any drier, they do. Overall though things aren't too bad.
  12. My derm told me to always take it witha fatty meal, never specified how much fat though. She advised me that you only absorb 1/3 of the medication when its taken on an empty stomach.
  13. I am almost at the end of month 2 and I have not seen a huge improvement, actually I think I maybe starting my initial breakout. From what I have read most people don't see big results until closer to the end of their course. I feel ya' about the tiny scratches. I had a bug bite and I messed with and now its all swollen and stuff.
  14. Obviously dude had some issues........... There are a hundred other meds out there that cause impotence. I wish we could all blame our problems on something or somebody else. Accutane is getting a bad name, because people don't educate themselves before taking it.
  15. If you call.go to your local pharmacy the pharmacist can probably order Aquaphor for you. It's on $6.00 USD. What retail pharmacies do you have in CA???
×